GLOBAL ASYMPTOTIC ATTRACTIVITY AND STABILITY THEOREMS FOR NONLINEAR CAPUTO FRACTIONAL DIFFERENTIAL EQUATIONSAbstract
Vol. 12 (1). Jan 2021, No. 20, pp. 223-237
BAPURAO C. DHAGE
In this article we obtain some qualitative basic existence and uniqueness results concerning the global attractivity and asymptotic stability of mild solutions for a nonlinear fractional differential equation with Caputo fractional derivative involving the pulling function via the classical Schauder  and Dhage [5, 11] fixed point principles. A linear perturbation of first type is also considered for the discussion via a hybrid fixed point theorem due to Dhage . Our abstract results are illustrated by indicating numerical examples.